# SDR AALA20170527006

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 22,632 hours, 8,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 5398
- Condition: No Test
- Location: Emergency Lights
- Part time: 23,602 hours, 9,621 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, THE SEAT EMERGENCY LIGHTS FROM ROWS 22 TO 30 DEF FAILED.  REPLACED THE BATTERY ASSEMBLY (M1672) IAW AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
